Characterizations of H-J Matrices

Creative Commons License

Akgun F., Rhoades B. E.

FILOMAT, vol.30, no.3, pp.675-679, 2016 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 3
  • Publication Date: 2016
  • Doi Number: 10.2298/fil1603675a
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.675-679
  • Yıldız Technical University Affiliated: Yes


In this paper we provide two characterizations of H-J generalized Hausdor alpha matrices. The first is a recursion relationship among each nonzero triangular array consisting of three terms, and the second is a generalization of the classical Hurwitz-Silverman theorem to H-J Hausdor alpha matrices.